Skip to Content

Does lovaza make you urinate alot because I have been since taking it at 4 tablets a day?

Responses (3)

Marvell 15 Feb 2011

Increase in urinary frequency is not a know side effect of Lovaza.

Do you have any other medical conditions? If you haven't then perhaps have a check-up to eliminate diabetes, as a possible cause of increased urinary frequency.

https://www.drugs.com/sfx/lovaza-side-effects.html

JsaezJr 28 Mar 2011

It must be because i am having the same side effect. I urinate alot more than i used to. I was really hoping that i wasnt the only one.

LoveOne1 28 Jul 2013

I have been experiencing frequent urination since using Lovaza. I'm starting to believe that this is a common side effect based on these comments. I'm going to talk to my doctor about stopping this drug.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions